# SDR ASOA2015082413757

- Difficulty date: August 24, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 581- 677 RBL 9, HAS CORROSION THROUGHOUT TRACK.  CORROSION EXCEEDS THE ALLOWABLE LIMITS OF SRM SUPPLEMENT 53-31-49, TABLE 1 OF REO 670-53-00-013. R & R THE SEAT TRACK IAW AMM 53-00-49-000-801, A03 & AMM 53-00-49-400-801, AO3.
